# SDR R61A201307210679

- Difficulty date: July 21, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 16,695 hours, 13,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17059524001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT AFT GALLEY HAS SIGNS OF CORROSION ON BOTH HALVES WHERE THEY CONNECT.  MX R & R CORRODED PIECES OF TRIM IAW AMM 25-00-23, PN 170-59524-001 TRIM.
